Regularity of the Kähler-Ricci flow

Gang Tian, Zhenlei Zhang

Research output: Contribution to journalArticle

4 Scopus citations

Abstract

In this short note, we announce a regularity theorem for the Kähler-Ricci flow on a compact Fano manifold (Kähler manifold with positive first Chern class) and its application to the limiting behavior of the Kähler-Ricci flow on Fano 3-manifolds. Moreover, we also present a partial C0 estimate of the Kähler-Ricci flow under the regularity assumption, which extends previous works on Kähler-Einstein metrics and shrinking Kähler-Ricci solitons. The detailed proof will appear elsewhere.

Original languageEnglish (US)
Pages (from-to)635-638
Number of pages4
JournalComptes Rendus Mathematique
Volume351
Issue number15-16
DOIs
StatePublished - Aug 1 2013

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Regularity of the Kähler-Ricci flow'. Together they form a unique fingerprint.

  • Cite this